MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH VINYL CATHETER; CATHETER KIT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH VINYL CATHETER; CATHETER KIT
Model Number 772417
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was a missing catheter and rayon balls from the catheter tray prior to use.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "contents: vinyl catheter, 14 fr.Uro-prep¿ tray with: underpad, drape povidone-iodine swabsticks (3) specimen container and label c.R.Bard, inc.Covington, ga 30014 1-800-526-4455 www.Bardmedical.Com manufactured in mexico latex-free gloves (2) lubricant graduated collection container pk7631570 08/2010 bard ® urethral catheterization tray 772417 vinyl catheter patient¿s name room number adm.No.Date vinyl catheter 14 fr.Directions for use on reverse side.Single use only.Do not resterilize.For urological use only.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Sterile: contents of inner wrap are sterile unless package is opened or damaged".
 
Event or Problem Description

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH VINYL CATHETER
Common Device Name
CATHETER KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8026183
Report Number1018233-2018-05104
Device Sequence Number1578749
Product Code KOD
UDI-Device Identifier00801741030437
UDI-Public(01)00801741030437
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number772417
Device Catalogue Number772417
Device Lot NumberNGCR0166
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/09/2018
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1